I need advice on this topic, unknown to me. My friend is playing with heroin and crack and I am wondering what are side effects of crank and heroin?
Thanks for quick replies!
Firstly, I am very glad you are afraid for your friend since your friend is playing with fire. Side effects of crank and heroin is psychological and physical addiction. And once someone is addicted, the usual euphoria becomes replaced by return to a normal state after a shot. One more side effect of heroin and crack: it affects motivation so users may neglect themselves and not eat properly, they neglect hygiene.
…As a consequent addiction can lead to huge social problems, as well as criminal activity to pay for the habit.
The stage when an addict cannot get his shot is called "cold turkey" withdrawal effects start around eight to twenty four hours after the last dose). "Cold turkey" is characterized by unpleasant symptoms sold sweats, nausea, confusion, intense craving). These symptoms are physically not dangerous. It is a huge trauma of getting a heroin/ crack addict off the drug! These effects may even take a week or two!!! But this is not the worse!!! Feeling of weakness and loss of well being can last for months!!! I am sure that psychological dependence can be much harder to overcome than physical dependence.
Your friend is not on the right path!!! And you are right to be concerned! You must immediately talk to him!